Carboplatin side effects?

hi, I'm 10 weeks into 18 week treatment of carboplatin and taxol and it hasn't been too bad. The last 2 carboplatin I've had (I only have that one every 3 weeks) I've woken up the next day with pretty bad stomach pains making it difficult to stand upright as it's worse when I stretch. Last time it had worn off after a couple of days. Is this a common side effect for anyone else on carboatin? (It never happens on my taxol only weeks) thank you x

3 Replies

  • Hi, I've had five sessions of carboplatin and had stomach discomfort for the first four sessions. I asked my oncologist about this and she said stomach discomfort and pain isn't unusual. I tried to imagine it was the chemo attacking the Cancer.x

  • Hi I had digestive system discomfort with Carbo. I was prescribed Omeprazole and it helped a lot. Jo

  • Hi. I've had pains with lots of my chemos. I'm on 4th line now. I think it shows it's working on the cancer. Lovis x

You may also like...